Facebook Pixel

I had unprotected a week ago immediately after my monthly period,I took postinor2 and after 5days I started menstrauting again,I had unprotected sex while menstrauting,is there any possibility that I can get pregnant?,or do I need to take another postinor

By July 30, 2016 - 9:02am
Rate This

I will be very glad if my question gets an answer thanks

Add a Comment1 Comments


Hello and welcome to EmpowHer,
The vaginal bleeding you experienced after taking the pill was not your regular period. That was a side effect of the drug. You can take EC again, however you will most likely experience more severe symptoms since it is not meant to be taken frequently.
If you foresee having intercourse frequently you should start using a regular birth control method. Emergency contraception is not meant to be used every time you have intercourse.
Other side effects of EC may include: tender breasts, nausea, cramping, a disrupted cycle and even vomiting in some cases.

July 31, 2016 - 2:10am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!